RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 201, Number 6, Pages 1292–1294 (Mi dan36551)  

MATHEMATICS

Approximation by polynomials with weight $e^{-x^2/2}$

Geza Froid

Alfréd Rényi Institute of Mathematics, Hungary Academy of Sciences, Budapest

Full text: PDF file (284 kB)

Bibliographic databases:

Presented: В. С. Владимиров
Received: 24.05.1971

Citation: Geza Froid, “Approximation by polynomials with weight $e^{-x^2/2}$”, Dokl. Akad. Nauk SSSR, 201:6 (1971), 1292–1294

Citation in format AMSBIB
\Bibitem{Fro71}
\by Geza~Froid
\paper Approximation by polynomials with weight $e^{-x^2/2}$
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 201
\issue 6
\pages 1292--1294
\mathnet{http://mi.mathnet.ru/dan36551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0293296}
\zmath{https://zbmath.org/?q=an:0254.41004}


Linking options:
  • http://mi.mathnet.ru/eng/dan36551
  • http://mi.mathnet.ru/eng/dan/v201/i6/p1292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019